# SDR CALA2022050201113

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737-900ER
- Aircraft serial: 30130
- Aircraft time: 42,549 hours, 14,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 149A7593
- Condition: Damaged
- Location: Sta 737+2.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING EA 5330-06575 REV "D", OP "2" DAMAGE WAS FOUND ON FAME SUPPORT P/N 149A7593-50. REPAIR WAS PREFORMED ON PEMCO N /R# 122550485 AND ECRA 5330-06938. TRIMED OUT DAMAGE ON RH FRAME SUPPORT AT STA 737+2.7 AT NUT ECRA PD37-53-3354. WORK ACCOMPLISHED BY V893964. INSPECTED BY PLATE HOLES 2EA IAW B767-900 SRM 53-60-71-2R-2 REPAIR 2 AND Q986. ENTERED BY V931987. ECRA PD-37-53-3354. FABRICATED AND INSTALLED - 2 FILLER AND -1 REPAIR STRAP IAW B767-900 SRM 53-60-71-2R-2 REPAIR 2 AND
